| Model Number |
1581-23-117 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); No Code Available (3191)
| Date of Event |
08/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon said the patient was suffering from a developmental flexion contracture.He needed to open up the knee and do some releases and debridement of scar tissue.Once he cleared out the knee, he trailed with a sz 3 8mm ps insert.He was able to improve the range of motion greatly.The sz 3 8mm ps insert was opened and implanted.There was a poly exchange back in september of 2017, the reason for the revision was not known.Original implant date was unknown as well.Doi: (b)(6) 2017, dor: (b)(6) 2020, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.